# SDR SIMA20220803003

- Difficulty date: August 3, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N241NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000595
- Aircraft time: 14,966 hours, 9,759 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Track
- Part number: 17003263001
- Condition: Corroded
- Location: Rh Center Seat T
- Component: Track, R/H
- Component part number: 17003263001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-10-027 RH CTR SEAT TRACK BETWEEN FR17-18 CORRODED. (LEVEL 2 CORROSION)-C/A-BLENDED OUT DAMAGED AREA OF RH CENTER SEAT TRACK BTW FR 17-18 IAW ERS# ERS-EJ-5300-4603R1.
